On Fixed Point Theory for Generalized Contractions in Cone Rectangular Metric Spaces via Scalarizing

Parastoo Zangenehmehr, Ali Farajzadeh, Rahmatollah Lashkaripour, Ardashir Karamian

Abstract


In this paper, the eqivalency between versions of fixed point theorems in cone rectangular metric spaces and scalar versions of fixed point theorems in rectangular metric spaces is presented. Moreover, some fixed point theorems for generalized contractions in cone rectangular metric spaces are provided. The results of this paper can be considered as the improvment and extension of [W. S. Du, A  note on  cone metric fixed point theory and its equivalence, Nonlinear  Analysis, 72 (5) (2010),  2259-2261], [P. Ghosh, A charactrization of completeness of generalized metric spaces usind generalized Banach contraction principle Demonstratio mathematica, Vol. XLV, No 3, (2012) 717-724].

Full Text: PDF

Refbacks

  • There are currently no refbacks.


The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|